Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 194, NWS Wichita, KS

June 15, 2016Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 15, 2016, 8:10 PM CDT for Sedgwick County, Kansas. It was in force for 80 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2016, 8:10 PM CDT (01:10 UTC)
Expired
Jun 15, 2016, 9:30 PM CDT
In force
80 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sedgwick County, KS

The radar

The Wichita radar (KICT), 17 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:14 PM CDTHAIL 11 S Sedgwick, KSTWITTER REPORT OF QUARTER SIZED HAIL.
Jun 15, 8:14 PM CDTHAIL 1Valley Center, KSTWITTER REPORT OF QUARTER SIZED HAIL.
Jun 15, 8:24 PM CDTHAIL 1Valley Center, KSPICTURE SENT VIA TWITTER OF QUARTER SIZED HAIL.
Jun 15, 9:00 PM CDTHAIL 11 S Sedgwick, KSTWITTER REPORT OF QUARTER SIZED HAIL.
Jun 15, 9:26 PM CDTHAIL 1Mount Hope, KS
Jun 15, 9:33 PM CDTTSTM WND GST 60Jabara Airport, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
759 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
2706 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

939 
WUUS53 KICT 160110
SVRICT
KSC173-160230-
/O.NEW.KICT.SV.W.0194.160616T0110Z-160616T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
810 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 930 PM CDT

* AT 810 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WICHITA...
  MOVING EAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...PARK CITY...VALLEY CENTER...BEL AIRE...GODDARD...MAIZE...
  SEDGWICK...COLWICH...MOUNT HOPE...DOWNTOWN WICHITA...KECHI...
  ANDALE...EASTBOROUGH...BENTLEY...WEST WICHITA...
  NORTHEAST WICHITA...WICHITA MID CONTINENT AIRPORT...
  EAST WICHITA AND JABARA AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 135 BETWEEN MILE MARKERS 6 AND 22.
 INTERSTATE 35 NEAR MILE MARKER 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3791 9769 3791 9716 3769 9716 3761 9759
TIME...MOT...LOC 0110Z 254DEG 11KT 3778 9739 

HAIL...1.00IN
WIND...60MPH
 
$$

CARUSO
3 follow-up statements
608 
WWUS53 KICT 160120
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
820 PM CDT WED JUN 15 2016

KSC173-160230-
/O.CON.KICT.SV.W.0194.000000T0000Z-160616T0230Z/
SEDGWICK KS-
820 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN SEDGWICK COUNTY...

AT 820 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PARK CITY...
MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WICHITA...PARK CITY...VALLEY CENTER...BEL AIRE...MAIZE...SEDGWICK...
COLWICH...MOUNT HOPE...KECHI...ANDALE...BENTLEY...WEST WICHITA...
NORTHEAST WICHITA AND JABARA AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3791 9769 3791 9716 3769 9716 3769 9746
      3776 9764
TIME...MOT...LOC 0120Z 254DEG 11KT 3779 9735 

HAIL...0.88IN
WIND...60MPH
 
$$

MCGUIRE
187 
WWUS53 KICT 160147
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
847 PM CDT WED JUN 15 2016

KSC173-160230-
/O.CON.KICT.SV.W.0194.000000T0000Z-160616T0230Z/
SEDGWICK KS-
847 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN SEDGWICK COUNTY...

AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BENTLEY...OR
NEAR SEDGWICK...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PARK CITY...VALLEY CENTER...SEDGWICK AND BENTLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3791 9762 3791 9716 3790 9717 3782 9735
      3780 9754
TIME...MOT...LOC 0147Z 259DEG 22KT 3788 9747 

HAIL...0.88IN
WIND...60MPH
 
$$

MCGUIRE
860 
WWUS53 KICT 160215
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
915 PM CDT WED JUN 15 2016

KSC173-160230-
/O.CON.KICT.SV.W.0194.000000T0000Z-160616T0230Z/
SEDGWICK KS-
915 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN SEDGWICK COUNTY...

AT 915 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALLEY
CENTER...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PARK CITY...VALLEY CENTER...SEDGWICK AND BENTLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3791 9762 3791 9716 3790 9717 3782 9735
      3780 9754
TIME...MOT...LOC 0215Z 269DEG 16KT 3788 9732 

HAIL...0.75IN
WIND...60MPH
 
$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:43 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 15, 6:43 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
643 PM CDT WED JUN 15 2016

.SHORT TERM...(This evening through Saturday night)
Issued at 324 PM CDT Wed Jun 15 2016

Excessive heat will linger through at least the weekend as a
mid/upper ridge builds over the Central Conus and an excessive heat
watch will be issued for much of the area from Friday through
Sunday. With limited advection of low level moisture...the PBL
should gradually begin to dry out...especially along and west of I-
35 so the higher heat indices are expected to remain along and east
of I-35 through much of the period. Otherwise...a persistence-type
forecast will be issued with little change anticipated from day-to-
day. Warm mid-lvl temperatures should preclude more widespread deep
moist convection although a rogue storm or two may develop through
the period.

.LONG TERM...(Sunday through Wednesday)
Issued at 324 PM CDT Wed Jun 15 2016

Hot and dry weather conditions will linger through the
beginning of the week.  As we move toward the middle of the week we
may see a brief break from the heat and the GFS/ECMWF both break
down the mid/upper ridge driving a cold front south bisecting Kansas
Tue/Wed. Maintained low probabilities for storms and trended
temperatures down.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 638 PM CDT Wed Jun 15 2016

Scattered severe thunderstorms will continue into the late evening
hours across central/south central Kansas. Expect activity to
gradually spread northeast tonight. Meanwhile the rich low level
moisture could give way to some lower visibilities across
southeast Kansas around daybreak for Thursday.

Jakub

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    76 101  75 100 /  40  10  10  10
Hutchinson      75 102  75 100 /  40  10  10  10
Newton          75 101  75  99 /  40  10  10  10
ElDorado        76  99  74  98 /  40  10  10  10
Winfield-KWLD   77  99  76  99 /  40  10  10  10
Russell         73 104  71 103 /  40  10  10  10
Great Bend      72 104  72 102 /  20  10  10  10
Salina          76 104  76 103 /  40  10  10  10
McPherson       74 103  75 100 /  40  10  10  10
Coffeyville     76  97  77  96 /  20  10  10  10
Chanute         76  96  77  96 /  10  10  10  10
Iola            76  96  77  96 /  10  10  10  10
Parsons-KPPF    77  97  77  96 /  10  10  10  10

&&

.ICT Watches/Warnings/Advisories...
Heat Advisory until 7 AM CDT Friday for KSZ048>053-067>072-082-
083-091>096-098>100.

Excessive Heat Watch from Friday morning through Sunday evening
for KSZ049-051>053-068>072-083-092>096-098>100.

Heat Advisory from 1 PM Thursday to 7 AM CDT Friday for KSZ033.

&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...CDJ
Hazardous weather outlook, Jun 15, 7:07 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
707 PM CDT WED JUN 15 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-170015-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
707 PM CDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT CENTRAL AND
SOUTH CENTRAL KANSAS INTO THE LATE EVENING HOURS. GOLF BALL SIZED
HAIL AND DAMAGING DOWNBURST WIND GUSTS TO 70 MPH ARE POSSIBLE. THE
SLOW MOVEMENT OF THE STORMS MAY ALSO LEAD TO LOCALIZED HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE DANGEROUS HEAT WILL CONTINUE ACROSS MUCH OF THE AREA INTO THE
WEEKEND WITH HEAT INDICES FROM 105 TO 110 LIKELY...CHECK THE
LATEST EXCESSIVE HEAT WATCH FOR MORE DETAILS.

A COLD FRONT WILL APPROACH CENTRAL KANSAS LATE TUESDAY BRINGING
INCREASING CHANCES FOR STORMS. SOME OF THE STORMS LATE TUESDAY MAY
BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Jun 15, 7:31 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
731 PM CDT WED JUN 15 2016

KSZ050-160115-
RICE KS-
731 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 815 PM CDT

* AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER LITTLE RIVER...OR 9 MILES EAST
  OF LYONS...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LITTLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3852 9803 3852 9793 3832 9793 3829 9805
      3845 9821
TIME...MOT...LOC 0029Z 218DEG 13KT 3840 9803

CARUSO
Local storm report, Jun 15, 7:37 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
737 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     FLASH FLOOD      HALSTEAD                38.00N 97.51W
06/15/2016                   HARVEY             KS   FIRE DEPT/RESCUE

            FIRE CHIEF REPORTS SEVERAL ROADS ARE COMPLETELY
            IMPASSABLE DUE TO HIGH WATER. THERE ARE A FEW CARS THAT
            ARE COMPLETELY SUBMERGED.

&&

VJP
Special weather statement, Jun 15, 7:44 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT WED JUN 15 2016

KSZ052-053-160145-
CHASE KS-MARION KS-
744 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN CHASE COUNTY IN EAST CENTRAL KANSAS...
  EAST CENTRAL MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 845 PM CDT

* AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF FLORENCE...
  MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  COTTONWOOD FALLS...STRONG CITY...ELMDALE...CEDAR POINT...TALLGRASS
  PRAIRIE PRESERVE...HYMER AND TALLGRASS PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3834 9644 3824 9683 3846 9693 3852 9666
      3852 9662
TIME...MOT...LOC 0043Z 243DEG 11KT 3837 9678

CARUSO
Local storm report, Jun 15, 7:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
759 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     FLASH FLOOD      MAIZE                   37.77N 97.46W
06/15/2016                   SEDGWICK           KS   PUBLIC

            CITIZEN REPORT OF PLANTATION ROAD UNDERWATER AND CARS
            STALLING OUT.

&&

VJP
Local storm report, Jun 15, 8:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
803 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     TSTM WND GST     GENESEO                 38.52N 98.15W
06/15/2016  E60 MPH          RICE               KS   LAW ENFORCEMENT

&&

VJP
Local storm report, Jun 15, 8:07 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
807 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     FLASH FLOOD      1 N HALSTEAD            38.02N 97.51W
06/15/2016                   HARVEY             KS   LAW ENFORCEMENT

            WEST BOUND HIGHWAY 50 IS CLOSED BETWEEN HALSTEAD ROAD AND
            HERTZLER ROAD.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:06 PM CDTSpecial Weather StatementICTEllsworth54 min
Jun 15, 7:12 PM CDTSevere Thunderstorm WarningICTSedgwick63 min
Jun 15, 7:16 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice59 min
Jun 15, 7:23 PM CDTSevere Thunderstorm WarningICTMcPherson67 min
Jun 15, 7:31 PM CDTSpecial Weather StatementICTRice44 min
Jun 15, 7:44 PM CDTSpecial Weather StatementICTChase61 min
Jun 15, 7:49 PM CDTFlash Flood WarningICTSedgwick14 hr
Jun 15, 7:57 PM CDTAreal Flood WarningICTMcPherson18 hr
Jun 15, 8:06 PM CDTSevere Thunderstorm WarningICTRice38 min
Jun 15, 8:15 PM CDTAreal Flood WarningICTEllsworth, Rice18 hr
Jun 15, 8:29 PM CDTSpecial Weather StatementICTMcPherson61 min
Jun 15, 8:55 PM CDTSpecial Weather StatementICTHarvey65 min
Jun 15, 9:20 PM CDTSpecial Weather StatementICTReno40 min
Jun 15, 9:24 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick81 min
Jun 15, 10:02 PM CDTSpecial Weather StatementICTButler, Sedgwick88 min
Jun 15, 10:10 PM CDTSpecial Weather StatementICTGreenwood65 min
Jun 15, 10:30 PM CDTAreal Flood WarningICTSedgwick12 hr
Jun 15, 11:06 PM CDTSpecial Weather StatementICTButler, Cowley, Elk, Greenwood, Sumner84 min
Jun 16, 10:28 AM CDTAreal Flood WarningICTSedgwick6 hr
Jun 16, 3:35 PM CDTExcessive Heat WarningICTAllen, Butler, Chase, Chautauqua, Cowley, Elk and 18 more29 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.